# SDR SCNA20251212484

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N7949
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 56,944 hours, 27,816 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Tie
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUER PIN SAFETY TIE BROKEN.
